# SDR ASOA051086

- Difficulty date: December 13, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 16745101
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-TYS, THE CREW RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND THE CREW DECLARED AN EMERGENCY.  THE EMERGENCY VEHICLES WERE DISPATCHED, AND THE AIRCRAFT RETURNED TO ATL WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
